# SDR AALA202508123358

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N473AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 12291
- Aircraft time: 1,630 hours, 455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIFE LINE MISSING IN MID CABIN. MAINTENANCE INSTALLED EMERGENCY LIFE LINE IN CABIN AS REQUIRED.
